MathSciNet Relay Station
MathSciNet bibliographic data
MR89928 (19,740a) 33.0X
Eichler, M. Eine Verallgemeinerung der Abelschen Integrale. (German) Math. Z. 67 (1957), 267–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement